Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 269286, 10 pages
http://dx.doi.org/10.1155/2014/269286
Research Article

A Proposal to the Study of Contractions in Quasi-Metric Spaces

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
3Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran
4Department of Mathematics, University of Jaén, Campus las Lagunillas s/n, 23071 Jaén, Spain

Received 28 March 2014; Accepted 10 July 2014; Published 6 August 2014

Academic Editor: Janusz Brzdęk

Copyright © 2014 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence and uniqueness of a fixed point of an operator via simultaneous functions in the setting of complete quasi-metric spaces. Our results generalize and improve several recent results in literature.